Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

hallucinating

my grandpa is hallucinating to wear the walls in his house are changing color flowers appear on them, and some furniture will dissapear and be replaced with trees, is this something I should be concerned about?
Asked On : Wed, 3 Mar 2010
Answers:  3 Views:  1906
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

yeah he is suffering from hallucinations of the old age, to ease his sufferings he needs treatment kindly take him to a doctor preferably to a psychatrist.

Answered: Thu, 4 Mar 2010
  User's Response

My uncle did they didnt even do a cat scan for him they just sent him home without doing a thing, which really upsetted me  i mean a guy whos hallucinating who is almost 90 they shouldve done something for him

Answered: Thu, 4 Mar 2010
  User's Response

My uncle did they didnt even do a cat scan for him they just sent him home without doing a thing, which really upsetted me  i mean a guy whos hallucinating who is almost 90 they shouldve done something for him

Answered: Sat, 6 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor